# SDR CA181004007

- Difficulty date: September 24, 2018
- Submitted: August 13, 2020
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAXI, BLACK SMOKE WAS SEEN BY OTHER AIRCRAFT FOLLOWING BEHIND, COMING OUT FROM THE RIGHT HAND ENGINE. EVEN THOUGH ALL ENGINE PARAMETERS WERE NORMAL, THE ENGINE WAS PRECAUTIONARY SHUT DOWN AND AIRCRAFT WAS TAXIED BACK TO BASE.
